Citation:
A. S. Kholodov, “The construction of difference schemes with positive approximation for equations of parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1346–1358; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 41–48
\Bibitem{Kho84}
\by A.~S.~Kholodov
\paper The construction of difference schemes with positive approximation for equations of parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1346--1358
\mathnet{http://mi.mathnet.ru/zvmmf4319}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=764206}
\zmath{https://zbmath.org/?q=an:0582.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 41--48
\crossref{https://doi.org/10.1016/0041-5553(84)90153-8}
Linking options:
https://www.mathnet.ru/eng/zvmmf4319
https://www.mathnet.ru/eng/zvmmf/v24/i9/p1346
This publication is cited in the following 3 articles:
A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579
Ya. V. Nevmerzhitskii, “Primenenie metoda linii toka dlya uskoreniya raschetov neizotermicheskoi nelineinoi filtratsii”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 709–728
O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Comput. Math. Math. Phys., 39:11 (1999), 1730–1747